# SDR 96FDEA00985

- Difficulty date: May 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N505FE
- Make and model: Boeing 727-25
- Aircraft serial: 18276
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 950-985
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-04) ON STR 3L AT BS 950 TO 985.  REMOVED CORRODED SECTION OF STR, FABRICATED AND INSTALLED REPAIR AT BS 950 TO 985 STR 3L IAW SRM 53-10-3.
